MAUDE Adverse Event Report: MSD DEGGENDORF MFG DIVERGENCE-L¿ ANTERIOR/OBLIQUE LUMBAR FUSION SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MSD DEGGENDORF MFG DIVERGENCE-L¿ ANTERIOR/OBLIQUE LUMBAR FUSION SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 2152112
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product is not returned to manufacturer for evaluation however x-ray images are available which revealed the following : "post op x-rays for l5-s1 anterior lumbar interbody fusion show grade ii spondylolisthesis and anterior displacement of l5-s1 cage.We don't have intra-op films to see if this was placed correctly to begin with,but given significant spondylolisthesis suspect that reduction had not occurred at the time of surgery.Given spinal instability and history of parkinson ,posterior augmentation may have been appropriate.".
 
Event or Problem Description
It was reported that during a follow up visit after three months of the operation, surgeon observed that the plate had pulled away from the sacral body.Screws were pulled out of the bone and are still retained in the plate.However, the patient is clinically doing very well and so at this time no further action will be taken.

Brand Name
DIVERGENCE-L¿ ANTERIOR/OBLIQUE LUMBAR FUSION SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
MDR Report Key6688790
Report Number1030489-2017-01674
Device Sequence Number816335
Product Code MAX
UDI-Device Identifier00643169502277
UDI-Public00643169502277
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K150135
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2024
Device Catalogue Number2152112
Device Lot Number03CE
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2017
Initial Report FDA Received Date07/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR